# SDR DXTA2022103172990

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Rkwell 700
- Aircraft serial: 7000055
- Aircraft time: 1,458 hours, 864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcb
- Part number: 74681617
- Part serial: 015
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE THE FLAPS FAIL AMBER CAS MESSAGE ILLUMINATED. QRH & QRC WERE REVIEWED &COMPLETED. FLAPS 0 LANDING PREFORMED.  ACCESSED ARES DATA, FOUND FLAP CONTROL WENT OFFLINE CAUSING ARINC DATA TO STOP BEING TRANSMITTED TO GSD 1 WHICH SET THE FLAP FAIL CAS MESSAGE, FLAP CONTROL PCB REMAINED OFFLINE.  ACCESSED ARES DATA,  FLAP CONTROL PCB SHOWED NO FAULTS AND REMAINED ONLINE FOR ENTIRE FLIGHT, REMOVED PCB, INSPECTED ALL PINS, SOCKETS, AND PCB NO DISCREPANCIES NOTE.  RANG OUT CIB HZ151 FLAP CNTL PCB POWER, & CHECKED FOR VIBRATION & MOVEMENT SENSITIVITY, NO FAULT FOUND. REMOVED INTERMITTENT PCB. & INSTALLED A NEW PCB.   ACCOMPLISHED FLAP CONTROL FUNCTIONAL CHECK IAW AMM 27-50-00 FUNCTIONAL CHECKS WAS GOOD.
